# SDR C1HA200581010

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 68,597 hours, 36,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243+6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER TORQUE BOX HAS CRACK AT LIGHTNING HOLE WITH STOP DRILL HOLE, STA 1243 +6 IN.  ROUTED OUT DAMAGED AREAS, FABBED DOUBLER FROM 7075 T6 .032 PO 900573 DIM 10 X 2 INCHES IAW 727 SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1.  DOUBLER TREATED AND PRIMED AND INSTALLED IAW 727 SRM 51-10-2 AND 51-40-3 FIG 1.
